Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Your Husband is Impotent

Let's assume that your husband of 21 years has become impotent. He will NOT see the doctor about it because of pride and because he hates medication. You however have not been able to have sexual intimacy for five years. Would you consider crushing up some Viagra and hiding it in his food ? (assume of course that you have checked and this this won't cause any ill effects to his health).

Answer Question
 
Anonymous

Asked by Anonymous at 9:29 PM on Jun. 23, 2010 in Relationships

Answers (11)
  • Nope, I'd tell him that I need to have that part of him or feel that intimacy with someone and if he doesn't get it fixed, I feel I'm going to have to leave you and find what I need else where. It's cruel and selfish and stupid on his part not to get this checked out. Sex and that connection during that is very important part of a relationship.

    soonmommyof3

    Answer by soonmommyof3 at 9:33 PM on Jun. 23, 2010

  • Well i would just ask him to take them. I'm sure he knows. My needs are Impotent too!!!!!
    shay1130

    Answer by shay1130 at 9:33 PM on Jun. 23, 2010

  • Um, no. That is actually poisoning. Sorry.
    Anonymous

    Answer by Anonymous at 9:38 PM on Jun. 23, 2010

  • I agree with soonmommy of 3! my SO isnt impotent but during my pregnancy and for almost 5 months after we had sex all of 4 times. I was dying and always pissed off. I talked to him about it though thats 1 thing I know i can always talk to him. Things didnt change RIGHT away, but he did come around. Though after 5 years sum viagra in his coffee sounds like a good idea!! lol
    Allynmj

    Answer by Allynmj at 9:43 PM on Jun. 23, 2010

  • The doctor won't give it to you just bc you want it for dh. Anyway that stuff is nasty. SO used it one time bc he has a problem. It tightened him up so much that it made his thick member really skinny and the skin was pulled so tight that it felt leathery. Oral sex was unpleasant for me and it was painful for him. We both were miserable. Get a vibrator and teach him how to use it with you.
    admckenzie

    Answer by admckenzie at 10:24 PM on Jun. 23, 2010

  • Viagara can actually kill someone if its not taken Properly. What if he gets his own Viagra and your giving him some it could be deadly cause it will make is heart race and the blood wont pump properly through his body and he could have a heart attack.. If he has a heart condition it could affect him. i would jsut consult a doctor with him of course and see what could be done to help his man out.
    Anonymous

    Answer by Anonymous at 10:29 PM on Jun. 23, 2010

  • No, not because of the ill health affects (which it could have), but because it's dishonest. If he ever found out that he'd been receiving medication and not told about it, he would feel betrayed.

    If I were in that situation, I would insist we see a doctor or consider separating. Intimacy is important in a relationship, and things like impotency are often easily treated. I would question why he doesn't want to seek help, don't husbands who love their wives want to be intimate with them (even if they can't have actual intercourse?)
    Scuba

    Answer by Scuba at 10:39 PM on Jun. 23, 2010

  • You havent had sex in 5 years and now you are worried. I would have been dragged his behind to the doctor. Tell him how you truly feel. He is your husband.
    lilmsnay83

    Answer by lilmsnay83 at 11:15 PM on Jun. 23, 2010

  • It may be that he has vitamin and mineral deficiencies, about 65% of all American men do, and deficiencies in zinc, folic acid and B12 can affect sex drive and performance. Getting a blood draw for a vitamin and mineral panel could be less of a blow to the pride, plus being deficient in basic vitamins and minerals can be a precipitating factor in actual life-threatening illnesses.
    Anonymous

    Answer by Anonymous at 6:51 AM on Jun. 24, 2010

  • I agree with the other posts that it is wrong to slip someone any drug without their knowledge. That said, just taking viagra in itself would be ineffective. A man also has to have the desire in combination with the drug. The drug itself is not an aphrodisiac. It only helps the man if he is already mentally aroused. If your man has no desire, that is the issue that needs to be addressed with an MD. Maybe low testosterone.
    kathyartist2007

    Answer by kathyartist2007 at 12:41 PM on Jun. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN